MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND CUFF
Model Number ST16FN70NSC142N
Medical Device Problem Codes Improper Flow or Infusion (2954); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a smiths medical trach gives the patient pain.The trach taken out and the pain was gone.After a week, the trach that was giving pain was inserted again and the pain was still there.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- two devices were returned for evaluation.The devices were examined; this showed no abnormalities.The devices were compared against device specifications and the dimensions were found within specifications.The device cuffs were inflated and found to function as expected with no leakage detected.No device problems could be confirmed.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11406070
Report Number3012307300-2021-01704
Device Sequence Number19675989
Product Code JOH
UDI-Device Identifier15019517061093
UDI-Public15019517061093
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberST16FN70NSC142N
Device Catalogue NumberST16FN70NSC142N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;